# SDR DALA2018033002091

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 381
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED BS 381, BETWEEN RBL 56 TO 60.   HFEC INSPECTION WAS ACCOMPLISHED ON CUT OUT,  NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.   REPAIRED IAW SRM 53-00-55-2R FIG. 207.
